# SDR NWAA092339613

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 78,621 hours, 86,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE MAINTENANCE CHECK THE TAIL CONE EMERGENCY EVACUATION SLIDE DEPLOYMENT LANYARDS WERE FOUND TO BE MISROUTED. THIS CONFIGURATION OF THE STRAPS BEING ROUTED ON THE WRONG SIDE OF THE TOP DEPLOYMENT LANYARD COULD PREVENT THE PROPER OPERATION OF THE TAIL CONE SLIDE IN THE EVENT OF AN EMERGENCY.  THE ROUTING OF THE LANYARDS WAS CORRECTED, INSPECTED, AND CLEARED FOR REVENUE SERVICE.
